1410 Submissions

[4] viXra:1410.0191 [pdf] submitted on 2014-10-29 07:37:19

Introduction to Ammi Methodology

Authors: Carlos Tadeu dos Santos Dias, Kuang Hongyu, Lúcio B. Araújo, Maria Joseane C. Silva, Marisol García-Peña, Mirian F. C. Araújo, Priscila N. Faria, Sergio Arciniegas-Alarcón
Comments: 19 Pages. Paper in portuguese.

This work is based on the short course “A Metodologia AMMI: Com Aplicacão ao Melhoramento Genético” taught during the 58a RBRAS and 15o SEAGRO held in Campina Grande - PB and aim to introduce the AMMI method for those that have and no have the mathematical training. We do not intend to submit a detailed work, but the intention is to serve as a light for researchers, graduate and postgraduate students. In other words, is a work to stimulate research and the quest for knowledge in an area of statistical methods. For this propose we make a review about the genotype-by-environment interaction, definition of the AMMI models and some selection criteria and biplot graphic. More details about it can be found in the material produced for the short course.
Category: Statistics

[3] viXra:1410.0121 [pdf] submitted on 2014-10-21 11:16:26

Distribution‑free Multiple Imputation in Incomplete Two‑way Tables

Authors: Sergio Arciniegas-Alarcón, Carlos Tadeu dos Santos Dias, Marisol García-Peña
Comments: 9 Pages. Paper in portuguese with abstract in english.

Abstract – The objective of this work was to propose a new distribution‑free multiple imputation algorithm, through modifications of the simple imputation method recently developed by Yan in order to circumvent the problem of unbalanced experiments. The method uses the singular value decomposition of a matrix and was tested using simulations based on two complete matrices of real data, obtained from eucalyptus and sugarcane trials, with values deleted randomly at different percentages. The quality of the imputations was evaluated by a measure of overall accuracy that combines the variance between imputations and their mean square deviations in relation to the deleted values. The best alternative for multiple imputation is a multiplicative model that includes weights near to 1 for the eigenvalues calculated with the decomposition. The proposed methodology does not depend on distributional or structural assumptions and does not have any restriction regarding the pattern or the mechanism of the missing data.
Category: Statistics

[2] viXra:1410.0077 [pdf] submitted on 2014-10-14 13:14:47

A Method for Resetting the Target in Interrupted Twenty20 Cricket Match

Authors: T. Prabhakar Reddy, S. Sambasiva Rao, P. Ramu
Comments: 13 Pages. This paper has been published in Journal of Physical Education and Sports Science, pp.226-234,Vol 2, 2014. ISSN 2229-7049.

Unpredictable game of the limited-over cricket brings with it excitement for the audience, expecting mayhem on the field. The huge expectation of audience to watch a good match may be ruined with an interruption due to bad weather or circumstances. Therefore, it is very much necessary to adjust the target score at the time of resumption of an interrupted match in a reasonable manner. Several mathematical models for resetting the target in interrupted one-day international (ODI) cricket matches are available in the literature; none of them is optimal for Twenty20 (T20) format to apply. The purpose of this note is to review the existing Rain Rules to reset the targets in an interrupted ODI cricket matches and to propose a method for resetting the targets in an interrupted T20 cricket match with suitable illustrative examples.
Category: Statistics

[1] viXra:1410.0070 [pdf] submitted on 2014-10-13 10:09:31

Convergence Rate of Extreme of Skew Normal Distribution Under Power Normalization

Authors: Huang Jianwen, Yang Hongyan
Comments: 6 Pages.

Let $\{X_n,~n\geq1\}$ be independent and identically distributed random variables with each $X_n$ following skew normal distribution. Let $M_n=\max\{X_k,~1\leq k\leq n\}$ denote the partial maximum of $\{X_n,~n\geq1\}$. Liao et al. (2014) considered the convergence rate of the distribution of the maxima for random variables obeying the skew normal distribution under linear normalization. In this paper, we obtain the asymptotic distribution of the maximum under power normalization and normalizing constants as well as the associated pointwise convergence rate under power normalization.
Category: Statistics